# SDR CA961024016

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE3313UW
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: C8102421
- Condition: Broken
- Location: Rt Eng
- Component: Swrngn
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER START UP THE RIGHT HAND ENGINE DID NOT RESPOND TO SPEED LEVER INPUT. AIRCRAFT RETURNED TO TERMINAL. INSPECTION FOUND THAT THE INNER RIBBON OF THE 'COCKPIT TO WING ROOT ASSEMBLY' HAD FAILED AT THE QUADRANT. ACCORDING TO SUBMITTER THIS CABLE HAD BEEN POORLY INSTALLED WITH THE CABLE MAKING A SHARP TURN AT THE POINT OF FAILURE.
